MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the loudspeaker is broken.It is unknown if the device was in use at the time of the event.No adverse event was reported.The onsite work order was cancelled.
 
Additional Manufacturer Narrative
A good faith effort (gfe) was performed to clarify if the speaker produced sound, and it was provided that there was no sound from the speaker.The case was cancelled per the customer request.It is unknown what caused the issue or how it was resolved.The cause of the reported problem is unknown.The reported problem was not confirmed.Philips is unable to confirm the final disposition of the device, because the customer cancelled the request.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting address state: (b)(6).E1: reporting institution phone#: (b)(6).E1: reporter phone#: (b)(6).

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18464939
Report Number9610816-2024-00010
Device Sequence Number3115100
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown